PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993-1995 | 22 | 2 | 145-154
Tytuł artykułu

On orderings induced by the Loewner partial ordering

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The partial ordering induced by the Loewner partial ordering on the convex cone comprising all matrices which multiplied by a given positive definite matrix become nonnegative definite is considered. Its relation to orderings which are induced by the Loewner partial ordering of the squares of matrices is presented. Some extensions of the latter orderings and their comparison to star orderings are given.
Rocznik
Tom
22
Numer
2
Strony
145-154
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-05-13
poprawiono
1993-09-06
Twórcy
autor
  • Department of Mathematical and Statistical Methods, Agricultural University of Poznań, ul. Wojska Polskiego 28, 60-637 Poznań, Poland
  • Department of Mathematical and Statistical Methods, Agricultural University of Poznań, ul. Wojska Polskiego 28, 60-637 Poznań, Poland
Bibliografia
  • [1] J. K. Baksalary, E. P. Liski and G. Trenkler, Mean square error matrix improvements and admissibility of linear estimators, J. Statist. Plann. Inference 23 (1989), 313-325.
  • [2] J. K. Baksalary and S. K. Mitra, Left-star and right-star partial orderings, Linear Algebra Appl. 149 (1991), 73-89.
  • [3] J. K. Baksalary, B. Schipp and G. Trenkler, Some further results on Hermi- tian-matrix inequalities, ibid. 160 (1992), 119-129.
  • [4] P. A. Bekker, The positive semidefiniteness of partitioned matrices, ibid. 111 (1988), 261-278.
  • [5] A. Ben-Israel and T. N. E. Greville, Generalized Inverses: Theory and Applications, Wiley, New York, 1974.
  • [6] M. P. Drazin, Natural structures on semigroups with involution, Bull. Amer. Math. Soc. 84 (1978), 139-141.
  • [7] R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, 1985.
  • [8] S. K. Mitra, The minus partial order and the shorted matrices, Linear Algebra Appl. 83 (1986), 1-27.
  • [9] C. R. Rao, Estimation of parameters in a linear model, Ann. Statist. 4 (1976), 1023-1036.
  • [10] C. R. Rao and S. K. Mitra, Generalized Inverse of Matrices and Its Applications, Wiley, New York, 1971.
  • [11] C. Stępniak, Two orderings on a convex cone of nonnegative definite matrices, Linear Algebra Appl. 94 (1987), 263-272.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv22z2p145bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.